# SDR AU960848

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24
- Engine: Lyc O360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487820
- Condition: Seized
- Location: Lg Position Ind
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR WARNING MICROSWITCH SEIZED IN 'SAFE' POSITION
